# SDR 96ZZZX3350

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2336V
- Make and model: Piper PA-31
- Aircraft serial: 31135
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: AN8374D
- Condition: Failed
- Location: Gear Door Cyl
- Component: OAS29241
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN, GEAR NEVER MOVED.  EMERGENCY GEAR EXTENSION WORKED PROPERLY, BUT ALL FLUID WAS GONE WHEN THIRD GREEN LIGHT CAME ON.  FOUND DOOR CLOSE 'AN' FITTING HAD BROKEN AND DUMPED FLUID WHEN GEAR COMPLETED UP CYCLE.  PIPER PARTS LIST SHOWS AN ALUMINUM FITTING.  TT ON ACFT, 7,151.7 HRS.  TIME ON ACTUAL FITTING IS UNKNOWN.  FITTING BREAK LOOKED LIKE COMPLETE FAILURE SUDDENLY - NO PRIOR CRACK PATTERN SHOWN.  GEAR WORKED NORMALLY AFTER FITTING REPLACED AND FLUID REPLENISHED.
